# SDR ASAA2017060420959

- Difficulty date: June 4, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,902 hours, 8,312 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100026
- Part serial: 12178H1826
- Condition: Failed
- Location: R2
- Part time: 15,682 hours, 4,788 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FEET DURING DESCENT, RECEIVED AN R2 WINDOW OVERHEAT LIGHT.  RAN CHECKLIST, LIGHT WENT OUT.  ACFT GROUNDED.  WINDOW HEAT SYSTEM TEST COMPLETED IAW AMM 30-41-00-710-801, TESTED GOOD.   WHCU BITE COMPLETED IAW FIM 30-41, TASK 801. BITE HISTORY SHOWS WINDOW SENSOR FAULT. WHCU HAS BEEN CHANGED IN THE PAST.   REMOVED AND REPLACED THE NR 2 SLIDING WINDOW IAW AMM 56-12-11. ADJUSTMENT LEAK AND HEAT OPS CHECK GOOD.
